Advances in Differential Equations

Boundary blow up for semilinear elliptic equations with nonlinear gradient terms

Catherine Bandle and Ester Giarrusso

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper deals with the equation $\Delta u \pm |\nabla u|^q = f (u)$ in $\Omega \subset \mathbf{R}^n$, where $u$ blows up at the boundary $\partial \Omega$ and $\Omega$ is a bounded domain, which satisfies an interior and an exterior sphere condition. The existence and the asymptotic behaviour of $u$ near the boundary are investigated, showing how the nonlinear gradient term affects the results.

Article information

Source
Adv. Differential Equations Volume 1, Number 1 (1996), 133-150.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896318

Mathematical Reviews number (MathSciNet)
MR1357958

Zentralblatt MATH identifier
0840.35034

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Bandle, Catherine; Giarrusso, Ester. Boundary blow up for semilinear elliptic equations with nonlinear gradient terms. Adv. Differential Equations 1 (1996), no. 1, 133--150. https://projecteuclid.org/euclid.ade/1366896318.


Export citation